Asymptotic Analysis of Delay Differential Equations.
Manuscripta mathematica, Tome 38 (1982), pp. 225-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1982__38_154857,
author = {Caterina Sartori},
title = {Asymptotic {Analysis} of {Delay} {Differential} {Equations.}},
journal = {Manuscripta mathematica},
pages = {225--238},
year = {1982},
volume = {38},
zbl = {0498.34057},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__38_154857/}
}
Caterina Sartori. Asymptotic Analysis of Delay Differential Equations.. Manuscripta mathematica, Tome 38 (1982), pp. 225-238. http://geodesic.mathdoc.fr/item/MM2_1982__38_154857/